# SDR GTIA2025021338742

- Difficulty date: February 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N990NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11859
- Aircraft time: 3,134 hours, 1,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"F/A REPORTED SMELL IN REAR CABIN, LIKE YOU ARE CHANGING OIL IN YOUR CAR,  DESCENDING INTO ORD-REF. TSM 05-50-00-810-831-A FOUND ENG #1 AND ENG #2 OIL OVERSERVICED. DRAINED 3 QTS FROM ENG #1 AND 2 QTS FROM ENG #2 IAW AMM 12-13-79. PERFORMED IDLE ENGINE RUNS WITH PACKS OPERATING IAW AMM 71-00-00. NO CABIN ODORS NOTED AT THIS TIME. A/C OK FOR CONT. SVC. DESCRIPTION OF ODOR/FUMES: OIL/OIL BURNING. TEMPORARY. APPARENT CABIN SOURCE: UNKOWN. AFT CABIN/GALLEY(LAV) AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
